# SDR UPS06447825

- Difficulty date: August 28, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Smoke
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE TEMP CONTROLLER NR 1 SMELLS OF SMOKE.  REMOVED AND REPLACED CONTROLLER IAW MM 21 61 01.
